# SDR ABXA200911180066

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 50,423 hours, 38,884 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED W/SIREN AT 29000 FT MSL.  ACCOMPLISHED ABNORMAL.  PRESSURIZATION NORMAL.  LIGHT EXTINGUISHED AT 15000 FT MSL.  ADJUSTED DOOR DOWN SWITCHES S9019 AND S9020 IAW B767 AMM 52-71-09.  DOOR WARNING CHECKS GOOD.
